Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 47, NWS Tallahassee, FL

July 24, 2023Calhoun County, Liberty County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jul 24, 2023, 5:22 PM CDT for Calhoun County, Liberty County, Florida. It was in force for 113 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2023, 5:22 PM CDT (22:22 UTC)
Expired
Jul 24, 2023, 7:15 PM CDT
In force
113 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 65 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 6:00 PM CDTFLASH FLOOD1 Nne Selman, FLWater over State Route 69 near Charles Pippin Rd.
Jul 24, 6:00 PM CDTFLASH FLOOD1 Wnw Henderson Mill, FLWater over road in 20500 block of NE Co Rd 274.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WGUS52 KTAE 242222
FFWTAE
FLC013-077-250015-
/O.NEW.KTAE.FF.W.0047.230724T2222Z-230725T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
522 PM CDT Mon Jul 24 2023

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  North Central Liberty County in Big Bend Florida...
  Northeastern Calhoun County in the panhandle of Florida...

* Until 715 PM CDT /815 PM EDT/.

* At 522 PM CDT /622 PM EDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Between 1 and 3 
  inches of rain have fallen in the last 1 Hour. Additional rainfall 
  amounts of 1 to 2 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Torreya State Park, Selman, Ocheesee, Macedonia, Henderson Mill, 
  Rock Bluff and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3059 8510 3060 8502 3057 8489 3054 8488
      3053 8488 3052 8488 3050 8499 3052 8510

FLASH FLOOD...RADAR INDICATED

$$

Haner
2 follow-up statements
528 
WGUS72 KTAE 242302
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
702 PM EDT Mon Jul 24 2023

FLC077-242312-
/O.CAN.KTAE.FF.W.0047.000000T0000Z-230725T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Liberty FL-
702 PM EDT Mon Jul 24 2023

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL LIBERTY 
COUNTY...

Flooding is no longer expected to pose a threat. 

LAT...LON 3059 8510 3060 8502 3058 8494 3058 8495
      3058 8496 3057 8497 3057 8496 3055 8497
      3052 8499 3050 8499 3052 8510

$$

FLC013-250015-
/O.CON.KTAE.FF.W.0047.000000T0000Z-230725T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun FL-
602 PM CDT Mon Jul 24 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT THIS 
EVENING FOR NORTHEASTERN CALHOUN COUNTY...

At 602 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen in the last 2 Hours. Additional rainfall amounts up to 0.5 
inches are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Selman, Macedonia, Ocheesee, Henderson Mill and Torreya State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3059 8510 3060 8502 3058 8494 3058 8495
      3058 8496 3057 8497 3057 8496 3055 8497
      3052 8499 3050 8499 3052 8510

FLASH FLOOD...RADAR INDICATED

$$

Haner
287 
WGUS72 KTAE 250012
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
712 PM CDT Mon Jul 24 2023

FLC013-250022-
/O.EXP.KTAE.FF.W.0047.000000T0000Z-230725T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun FL-
712 PM CDT Mon Jul 24 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM CDT THIS EVENING FOR 
NORTHEASTERN CALHOUN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3059 8510 3060 8502 3058 8494 3058 8495
      3058 8496 3057 8497 3057 8496 3055 8497
      3052 8499 3050 8499 3052 8510

$$

Haner

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 1:50 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 24, 1:50 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
250 PM EDT Mon Jul 24 2023

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Tuesday)
Issued at 227 PM EDT Mon Jul 24 2023

Moisture gradient is situated across the forecast area this
afternoon, with deeper moisture across the Florida Big Bend and far
South Central Georgia, and drier mid-levels across the remainder of
Southwest Georgia into Southeast Alabama and the Florida Panhandle.
This will keep the diurnal convection focused across the
southeastern half of the region for this afternoon and early
evening, before transitioning back of the Gulf waters after midnight.

The drier mid-level airmass will continue to gradually press
southward on Tuesday as the southwesterly flow associated with the
retreating upper trough is replaced by northerly flow of the upper
ridge building in its place. This will push the best rain chances
even farther into the southeastern Big Bend for Tuesday
afternoon/evening, with the remainder of the region staying mostly
dry.

Temperatures will be on the upswing as well as the ridge builds in,
with highs pushing back towards the  mid 90s for the northern and
western portions of the forecast area. However, with dewpoints
expected to mix into the upper 60s to lower 70s, apparent
temperatures should stays below Heat Advisory criteria.

&&

.SHORT TERM & LONG TERM...
(Tuesday night through Sunday)
Issued at 227 PM EDT Mon Jul 24 2023

Drier air is forecast to remain over most of the area to start the
short term period, keeping PoPs fairly low and generally confined
to the afternoon seabreeze. Around midweek the subtropical ridge
finally begins edging closer to the area with a more easterly to
southeasterly steering flow in place. A fairly typical summertime
pattern is expected to prevail through the week with isolated to
scattered afternoon showers and thunderstorms. High temperatures
are forecast in the mid 90s around midweek, increasing a bit to
the upper 90s heading into the weekend. Despite warming
temperatures, the slightly drier air mass overhead will help keep
heat indices just below heat advisory criteria.

&&

.AVIATION...
(18Z TAFS)
Issued at 214 PM EDT Mon Jul 24 2023

A few thunderstorms are expected in the vicinity of KTLH and KVLD
this afternoon. This activity should diminish shortly after 00Z
this evening. Otherwise, VFR conditions are expected to prevail
through the forecast period.

&&

.MARINE...
Issued at 227 PM EDT Mon Jul 24 2023

Winds and seas should continue to lessen a bit this evening
through the overnight hours. On Tuesday, generally zonal flow
aloft will prevail as the subtropical ridge continues to push west
over the area with generally light to gentle breezes expected
each day. With decreasing winds, wave heights will decrease to 1
foot by Tuesday evening and last throughout the week.
Additionally, chances for precipitation range from around 30-50%
each day across our waters with lower values along the coastline,
increasing with southern extent.

&&

.FIRE WEATHER...
Issued at 227 PM EDT Mon Jul 24 2023

While drier conditions are expected outside of the southeast Big
Bend over the next few days, humidity values will still remain well
above critical values. Hot temperatures will return, with high
pushing back into the mid 90s. Outside of winds associated with
thunderstorms, winds will generally be light through the week,
becoming mostly out of the east by Wednesday.

&&

.HYDROLOGY...
Issued at 227 PM EDT Mon Jul 24 2023

A return to a more typical summertime pattern is expected for the
week. There are no hydrology concerns.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   73  93  73  94 /  20  20   0  30
Panama City   77  91  76  92 /  10  10   0  20
Dothan        70  93  72  93 /   0   0   0  10
Albany        72  94  72  94 /   0  10   0  10
Valdosta      72  92  72  94 /  10  10   0  20
Cross City    75  91  74  94 /  30  40  10  40
Apalachicola  77  88  77  89 /  20  20  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
     FLZ108-112-114-115.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Camp
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Camp
MARINE...Merrifield
FIRE WEATHER...Camp
HYDROLOGY...Merrifield

In the hours before

Special weather statement, Jul 24, 4:08 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
508 PM EDT Mon Jul 24 2023

FLZ017-GAZ157-242145-
Leon FL-Grady GA-
508 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of northeastern Leon
and southwestern Grady Counties through 545 PM EDT...

At 507 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Havana, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Cairo, Calvary, Reno, Princes Still, Lake Iamonia,
Nickleville and Rocky Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3060 8433 3062 8432 3064 8430 3066 8430
      3067 8431 3069 8429 3069 8438 3080 8438
      3087 8418 3060 8412
TIME...MOT...LOC 2107Z 258DEG 7KT 3071 8433

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Jul 24, 4:12 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
512 PM EDT Mon Jul 24 2023

FLZ016-026-242145-
Liberty FL-Gadsden FL-
512 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of western Gadsden and
north central Liberty Counties through 545 PM EDT...

At 512 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greensboro, or 11 miles west of Quincy, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Quincy, Greensboro, Gretna, Hardaway, Juniper, Sycamore, Douglas
City, Mount Pleasant and Sawdust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3042 8479 3045 8486 3053 8484 3054 8488
      3060 8488 3070 8472 3060 8457 3050 8459
TIME...MOT...LOC 2112Z 190DEG 7KT 3053 8477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Jul 24, 4:26 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
526 PM EDT Mon Jul 24 2023

FLZ010>013-016-017-026-027-GAZ156-157-242200-
Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-Jackson FL-
Washington FL-Inland Wakulla FL-Leon FL-Decatur GA-Grady GA-
526 PM EDT Mon Jul 24 2023

...Strong thunderstorms will impact portions of southern Jackson,
northeastern Bay and northern Calhoun Counties in the Panhandle of
Florida, northwestern Wakulla, Gadsden and central Liberty Counties
in Big Bend of Florida, southeastern Washington County in the
Panhandle of Florida, central Leon County in Big Bend of Florida,
southeastern Decatur and southern Grady Counties in southwestern
Georgia through 600 PM EDT/500 PM CDT/...

At 526 PM EDT/426 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Cairo to
near Greensboro to 6 miles north of Blountstown to 8 miles south of
Vernon. These storms were nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Vernon, Quincy, Havana, Blountstown, Midway, Greensboro,
Bradford, Gretna, Bristol, Altha, Attapulgus, Wausau, Rock Bluff,
Jewel Fire Tower, Clarksville, Vilas, Florence, Laingkat and Calvary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3066 8571 3067 8471 3081 8451 3082 8408
      3068 8408 3067 8401 3061 8401 3044 8459
      3019 8461 3016 8482 3023 8494 3037 8504
      3039 8572
TIME...MOT...LOC 2126Z 050DEG 3KT 3075 8417 3051 8469 3052 8503 3050
8572

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Jul 24, 4:56 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
556 PM EDT Mon Jul 24 2023

FLZ011-013-026-242230-
Liberty FL-Calhoun FL-Jackson FL-
556 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of southeastern
Jackson, northern Calhoun Counties in the Panhandle of Florida and
northwestern Liberty Counties in Big Bend of Florida through 630 PM
EDT/530 PM CDT/...

At 555 PM EDT/455 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles southwest of Chattahoochee, or 11 miles
northeast of Blountstown, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blountstown, Chattahoochee, Sneads, Bristol, Altha, Rock Bluff, Moose
Pond, Clarksville, Ocheesee, Selman, Abe Springs, Hosford, Chipola,
Henderson Mill, Camps Head, Clio, Kennys Mill, Lowry, Alliance and
Blountstown Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3056 8537 3071 8487 3071 8486 3070 8486
      3066 8489 3062 8491 3061 8493 3060 8488
      3053 8488 3053 8482 3052 8482 3052 8478
      3046 8478 3046 8477 3042 8477 3030 8483
      3040 8538
TIME...MOT...LOC 2155Z 258DEG 10KT 3058 8496

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Jul 24, 5:01 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
601 PM EDT Mon Jul 24 2023

FLZ026-027-127-242230-
Liberty FL-Coastal Wakulla FL-Inland Wakulla FL-
601 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of western Wakulla and
southeastern Liberty Counties through 630 PM EDT...

At 601 PM EDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Crawfordville, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crawfordville, Sopchoppy, Shadeville, Panacea-Wakulla Airport, Arran,
Sanborn, Tully, Panacea, Poplar Camp, Smith Creek, Medart, Buckhorn,
Spring Creek and Curtis Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2996 8444 2998 8444 2997 8445 2997 8446
      3000 8446 2999 8449 3001 8453 3002 8454
      3009 8472 3026 8465 3020 8428 2996 8438
TIME...MOT...LOC 2201Z 289DEG 18KT 3016 8461

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Jul 24, 5:09 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
609 PM EDT Mon Jul 24 2023

GAZ159-160-242245-
Brooks GA-Lowndes GA-
609 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of northwestern Lowndes
and central Brooks Counties through 645 PM EDT...

At 609 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Quitman, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Quitman, Valdosta, Hahira, Morven, Barney, I-75 At Exit 29, Brooks Co
A/p, I-75 At Exit 22 and Kinderlou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3080 8332 3079 8365 3097 8369 3104 8349
      3103 8347 3103 8338
TIME...MOT...LOC 2209Z 258DEG 13KT 3090 8359

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 5:18 AM CDTSpecial Marine WarningTAE117 min
Jul 24, 5:40 AM CDTAreal Flood AdvisoryTAELafayette, Taylor3 hr
Jul 24, 5:47 AM CDTSpecial Marine WarningTAE88 min
Jul 24, 8:05 AM CDTSpecial Marine WarningTAE55 min
Jul 24, 8:20 AM CDTSpecial Marine WarningTAE55 min
Jul 24, 1:55 PM CDTSpecial Weather StatementTAEWakulla50 min
Jul 24, 2:49 PM CDTSpecial Weather StatementTAEWakulla26 min
Jul 24, 2:58 PM CDTSpecial Weather StatementTAELeon32 min
Jul 24, 3:10 PM CDTSpecial Weather StatementTAEGadsden35 min
Jul 24, 3:25 PM CDTSpecial Weather StatementTAECalhoun, Liberty35 min
Jul 24, 3:29 PM CDTSpecial Weather StatementTAELeon31 min
Jul 24, 3:36 PM CDTSpecial Marine WarningTAE84 min
Jul 24, 3:42 PM CDTSpecial Weather StatementTAEGadsden33 min
Jul 24, 3:54 PM CDTSpecial Weather StatementTAELiberty36 min
Jul 24, 4:06 PM CDTSpecial Weather StatementTAECalhoun24 min
Jul 24, 4:12 PM CDTSpecial Weather StatementTAEGadsden33 min
Jul 24, 4:16 PM CDTSpecial Marine WarningTAE89 min
Jul 24, 4:26 PM CDTSpecial Weather StatementTAECalhoun, Gadsden, Liberty, Washington34 min
Jul 24, 4:56 PM CDTSpecial Weather StatementTAECalhoun34 min
Jul 24, 5:01 PM CDTSpecial Weather StatementTAEWakulla29 min
Jul 24, 5:13 PM CDTAreal Flood AdvisoryTAECalhoun, Liberty9 min
Jul 24, 5:27 PM CDTSpecial Weather StatementTAECalhoun33 min
Jul 24, 5:28 PM CDTSpecial Weather StatementTAEWakulla32 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.